Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

month 5 wk.1 day 3

fio

just an update.

i had my 5th appt sept.7th n doc said to stay on 80mg....for some reason, wk after my appt my face started gettin worse n very very very REDDDD n breakin out moreeee, so i went to see my derm. yesterday bcuz i was worried. so he lowered my dose to 40mg only n prescribed me ciprofloxacin 500mg for 7 days. i had been on omnicef n prednisone before n kinda helped.....so hopefully things get better for me bcuz this is really takin over my life. im not longer the loud/talkative girl i used to be...even ppl have noticed. i've been avoidin ppl n goin to social events with friends n at school, life sucks!

btw. i haven't had any side effects besides dry lips n carmex has been my only bestfriend....i wish i'd say the same about accutane. =(

    From the album:

    accutane

    • 5 pictures
    • 0 comments
    • 18 image comments


    Recommended Comments

    oh honey. it will get better soon. i was wondering if maybe your dose was too high before - it seemed like a lot. i hope that this helps. take care. :D

    Share this comment


    Link to comment

    :D hang in there *hug* ....

    Keep your head up, this is just the beginning from all the pictures ive seen.

    I didnt have the guts to use accutane, so i toughed it out for 2 years until my cystic acne decided to go away.

    I regret it sometimes

    Share this comment


    Link to comment

    Hey Fio, I'm really sorry for you and hope it will improve fast.

    I'm not an expert at all but I went a bit truh your album cause at first I thought there was a mistake in your time captations, but no!

    I saw that you had some facials...I think those are not indicated while you are on accutane and you have inflamation...also I think your dosage is still pretty high.

    If I was you I'd consider seing another derm to get a second opinion and more than that a general doctor (since they are not so focused on skin, they possibly could find what is irritating you or interacting with Accutane...).

    The thing that Accutane got you worse and the IB should be gone and fergotten by now, makes me think Accutane exacerbated with is harshness a peculiar condition you had that was also the cause (or a co-cause) of your acne. I would check ovaries for cysts and blood for antigliadins...that is what I came across, but your general doctor surely knows more on what could cause you such a discompensation.

    Hope you'll have your entire stunning beauty back soon.

    Share this comment


    Link to comment

    hey guys thanx for the support. really need it.

    im currently on 40mg. as i said on my caption, i had my appt. sept7th n then went to see my derm again 2 days ago cuz my face got this bad as in the pic above so he lowered my dose to 40 from 80mg, plus antibiotic, i also got a culture test.

    brunilde,

    thanx for the advice. i'm seeing a derm, not a doc. even though my face looks really bad in the pic n red, i dont have the lil bumps i used to have under my skin...i may have very few now.... so accutane could be working but takin its sweet time...i dont know. well i'll see how things go....oh the facial actually helped!

    my next appt is oct 8th. i'll update.

    Share this comment


    Link to comment

    Dont worry your skin will be back to normal and you'll be as pretty even better cause you went threw the ups and downs of accutane and you'll be the loud talkalibe girl you use to be :D

    Share this comment


    Link to comment

    YOUR VERY PRETTY HANG IN THERE!! AND HOPEFULLY YOU ARE OFF PREDNISONE THAT IS A DANGEROUS DRUG ITS A STERIOD.. AND GOOD FOR YOU IM TO CHIKEN TO TAKE ACCUTANE SO IM ON A PILL CALLED SOLODYN.. WELL HOPE EVERYTHING ORKS OUT FOR YOU MUCH LOVE

    MALYDNA

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×